# SDR ASOA2020030453021

- Difficulty date: December 15, 2019
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND GOUGE ON FORWARD FUSELAGE SKIN II BELOW GPU ACCESS DOOR. MAINTENANCE REPAIRED DAMAGED SKIN I/A/W SRM 53-12-01 AND ETD2020-145-002945
